# SDR 3S8R2011041600015

- Difficulty date: April 16, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N505R
- Make and model: Snias SA330J
- Aircraft serial: 1478
- Engine: Tmeca TURMO4C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Fuselage
- Part time: 16,669 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LONGITUDINAL BEAM LOWER SKIN AND BEAM DAMAGED.  REPAIR TO BE CARRIED OUT IN ACCORDANCE WITH EUROCOPTER MTC 20 03 05 420.
